# SDR SWAA2014092232131

- Difficulty date: September 13, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CREASE BEAM ANGLE CORRODED.  R & R ANGLE IAW DWG & SRM.
